Alert archive / Texas / Wind Advisories in 2015
Wind Advisory 10, NWS Brownsville, TX
NWS Brownsville, TX issued this wind advisory at Nov 20, 2015, 3:25 PM CST for 8 counties in Texas. It took effect at Nov 21, 2015, 11:00 AM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Nov 20, 2015, 3:25 PM CST (21:25 UTC)
- In effect from
- Nov 21, 2015, 11:00 AM CST
- Expired
- Nov 21, 2015, 10:00 PM CST
- In force
- 11 hr
- Issued by
- NWS Brownsville, TX
Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Jim Hogg County, TX, Kenedy County, TX, Starr County, TX, Willacy County, TX, Zapata County, TX
The radar
The Brownsville radar (KBRO), 118 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 9.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 871 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
584 WWUS74 KBRO 202125 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 325 PM CST FRI NOV 20 2015 ...A WINDY SATURDAY AND SATURDAY EVENING EXPECTED... .A VERY STRONG COLD FRONT WILL MOVE THROUGH DEEP SOUTH TEXAS ON SATURDAY. STRONG NORTH WINDS WILL BUILD IN BEHIND THE FRONT SATURDAY AFTERNOON AND EVENING POSSIBLY RANGING FROM 25 TO 35 MPH WITH SOME GUSTS UP TO 40 MPH MAINLY OVER THE COASTAL COUNTIES OF KENEDY...WILLACY AND CAMERON. TXZ251-254>257-210530- /O.NEW.KBRO.WI.Y.0010.151121T1700Z-151122T0600Z/ KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- INCLUDING THE CITIES OF...SARITA...RAYMONDVILLE...BROWNSVILLE... HARLINGEN...PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 325 PM CST FRI NOV 20 2015 ...WIND ADVISORY IN EFFECT FROM 11 AM SATURDAY TO MIDNIGHT CST SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM SATURDAY TO MIDNIGHT CST SATURDAY NIGHT. * TIMING...LATE MORNING SATURDAY THROUGH SATURDAY NIGHT. * WINDS...NORTH WINDS 25 TO 35 MPH WITH GUSTS UP TO 40 MPH. * IMPACTS...MOVE LIGHT AND MODERATE WEIGHT ITEMS...SUCH AS PATIO FURNITURE...EMPTY TRASH CANS...AND PORTABLE BASKETBALL POSTS... INDOORS. HIGH PROFILE OR LIGHT WEIGHT VEHICLES MAY BE DIFFICULT TO DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES AND IN CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH FOR AT LEAST 2 HOURS...AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. && $$
6 follow-up statements
130 WWUS74 KBRO 210331 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 931 PM CST FRI NOV 20 2015 ...A WINDY SATURDAY AND SATURDAY EVENING EXPECTED... .A VERY STRONG COLD FRONT WILL MOVE THROUGH DEEP SOUTH TEXAS ON SATURDAY. STRONG NORTH WINDS WILL BUILD IN BEHIND THE FRONT SATURDAY AFTERNOON AND EVENING POSSIBLY RANGING FROM 25 TO 35 MPH WITH SOME GUSTS UP TO 40 MPH MAINLY OVER THE COASTAL STRIP OF KENEDY...WILLACY AND CAMERON COUNTIES. TXZ251-254>257-211200- /O.CON.KBRO.WI.Y.0010.151121T1700Z-151122T0600Z/ KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- INCLUDING THE CITIES OF...SARITA...RAYMONDVILLE...BROWNSVILLE... HARLINGEN...PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 931 PM CST FRI NOV 20 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM SATURDAY TO MIDNIGHT CST SATURDAY NIGHT... * TIMING...LATE MORNING SATURDAY THROUGH SATURDAY NIGHT. * WINDS...NORTH WINDS 25 TO 35 MPH WITH GUSTS UP TO 40 MPH. * IMPACTS...MOVE LIGHT AND MODERATE WEIGHT ITEMS...SUCH AS PATIO FURNITURE...EMPTY TRASH CANS...AND PORTABLE BASKETBALL POSTS... INDOORS. HIGH PROFILE OR LIGHT WEIGHT VEHICLES MAY BE DIFFICULT TO DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES AND IN CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH FOR AT LEAST 2 HOURS...AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. && $$
399 WWUS74 KBRO 210813 AAA NPWBRO URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 213 AM CST SAT NOV 21 2015 ...DENSE FOG AND STRONG WINDS TO AFFECT RIO GRANDE VALLEY... .SURFACE OBSERVATIONS AND IN-SITU WEB CAMERAS INDICATE THAT DENSE FOG HAS DEVELOPED OVER THE CENTRAL AND EASTERN PORTIONS OF DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY...AND THIS FOG SHOULD PERSIST UNTIL A COUPLE OF HOURS AFTER SUNRISE THIS MORNING. ADDITIONALLY...A VERY STRONG COLD FRONT WILL MOVE THROUGH AROUND NOON TODAY. STRONG NORTH WINDS WILL DEVELOP ALONG AND BEHIND THE FRONT SATURDAY AFTERNOON AND EARLY EVENING...RANGING FROM 25 TO 35 MPH WITH SOME GUSTS UP TO 40 MPH OVER ALL OF DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY. TXZ251-254-255-211615- /O.NEW.KBRO.FG.Y.0019.151121T0813Z-151121T1400Z/ /O.EXT.KBRO.WI.Y.0010.151121T1700Z-151122T0000Z/ KENEDY-INLAND WILLACY-INLAND CAMERON- INCLUDING THE CITIES OF...SARITA...RAYMONDVILLE...BROWNSVILLE... HARLINGEN 213 AM CST SAT NOV 21 2015 ...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM CST THIS MORNING... ...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM CST THIS MORNING. * TIMING...FROM NOW UNTIL A COUPLE OF HOURS AFTER SUNRISE THIS MORNING FOR THE DENSE FOG...AND SATURDAY AFTERNOON AND EARLY EVENING FOR THE STRONG WINDS. * WINDS...NORTH WINDS 25 TO 35 MPH WITH GUSTS UP TO 40 MPH. * VISIBILITY...ONE QUARTER OF A MILE OR LESS IN ANY DENSE FOG. * IMPACTS...MOVE LIGHT AND MODERATE WEIGHT ITEMS...SUCH AS PATIO FURNITURE...EMPTY TRASH CANS...AND PORTABLE BASKETBALL POSTS... INDOORS. HIGH PROFILE OR LIGHT WEIGHT VEHICLES MAY BE DIFFICULT TO DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES AND IN CROSS WINDS. HAZARDOUS DRIVING CONDITIONS ARE LIKELY IN ANY DENSE FOG. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH FOR AT LEAST 2 HOURS...AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. MOTORISTS SHOULD SLOW DOWN...USE LOW BEAM HEADLIGHTS...AND MAINTAIN A SAFE DISTANCE BETWEEN VEHICLES. && $$ TXZ250-253-211615- /O.NEW.KBRO.FG.Y.0019.151121T0813Z-151121T1400Z/ /O.EXB.KBRO.WI.Y.0010.151121T1700Z-151122T0000Z/ BROOKS-HIDALGO- INCLUDING THE CITIES OF...FALFURRIAS...MCALLEN...EDINBURG... PHARR...MISSION...WESLACO 213 AM CST SAT NOV 21 2015 ...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM CST THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM CST THIS MORNING. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING. * TIMING...FROM NOW UNTIL A COUPLE OF HOURS AFTER SUNRISE THIS MORNING FOR THE DENSE FOG...AND SATURDAY AFTERNOON AND EARLY EVENING FOR THE STRONG WINDS. * WINDS...NORTH WINDS 25 TO 35 MPH WITH GUSTS UP TO 40 MPH. * VISIBILITY...ONE QUARTER OF A MILE OR LESS IN ANY DENSE FOG. * IMPACTS...MOVE LIGHT AND MODERATE WEIGHT ITEMS...SUCH AS PATIO FURNITURE...EMPTY TRASH CANS...AND PORTABLE BASKETBALL POSTS... INDOORS. HIGH PROFILE OR LIGHT WEIGHT VEHICLES MAY BE DIFFICULT TO DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES AND IN CROSS WINDS. HAZARDOUS DRIVING CONDITIONS ARE LIKELY IN ANY DENSE FOG. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH FOR AT LEAST 2 HOURS...AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. MOTORISTS SHOULD SLOW DOWN...USE LOW BEAM HEADLIGHTS...AND MAINTAIN A SAFE DISTANCE BETWEEN VEHICLES. && $$ TXZ248-249-252-211615- /O.EXB.KBRO.WI.Y.0010.151121T1700Z-151122T0000Z/ ZAPATA-JIM HOGG-STARR- INCLUDING THE CITIES OF...ZAPATA...HEBBRONVILLE... RIO GRANDE CITY...ROMA 213 AM CST SAT NOV 21 2015 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING. * TIMING...SATURDAY AFTERNOON AND EARLY EVENING. * WINDS...NORTH WINDS 25 TO 35 MPH WITH GUSTS UP TO 40 MPH. * IMPACTS...MOVE LIGHT AND MODERATE WEIGHT ITEMS...SUCH AS PATIO FURNITURE...EMPTY TRASH CANS...AND PORTABLE BASKETBALL POSTS... INDOORS. HIGH PROFILE OR LIGHT WEIGHT VEHICLES MAY BE DIFFICULT TO DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES AND IN CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH FOR AT LEAST 2 HOURS...AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. && $$ TXZ256-257-211615- /O.EXT.KBRO.WI.Y.0010.151121T1700Z-151122T0000Z/ COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 213 AM CST SAT NOV 21 2015 ...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING... * TIMING...SATURDAY AFTERNOON AND EARLY EVENING. * WINDS...NORTH WINDS 25 TO 35 MPH WITH GUSTS UP TO 40 MPH. * IMPACTS...MOVE LIGHT AND MODERATE WEIGHT ITEMS...SUCH AS PATIO FURNITURE...EMPTY TRASH CANS...AND PORTABLE BASKETBALL POSTS... INDOORS. HIGH PROFILE OR LIGHT WEIGHT VEHICLES MAY BE DIFFICULT TO DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES AND IN CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH FOR AT LEAST 2 HOURS...AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. && $$ TOMASELLI
384 WWUS74 KBRO 211010 AAA NPWBRO URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 410 AM CST SAT NOV 21 2015 ...DENSE FOG AND STRONG WINDS TO AFFECT RIO GRANDE VALLEY... .SURFACE OBSERVATIONS AND IN-SITU WEB CAMERAS INDICATE THAT DENSE FOG CONTINUES TO AFFECT THE CENTRAL AND EASTERN PORTIONS OF DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY...AND THIS FOG SHOULD LAST UNTIL A COUPLE OF HOURS AFTER SUNRISE THIS MORNING. ADDITIONALLY ...A VERY STRONG COLD FRONT WILL MOVE THROUGH AROUND NOON TODAY. STRONG NORTH WINDS WILL DEVELOP ALONG AND BEHIND THE FRONT LATE THIS MORNING THROUGH EARLY THIS EVENING...RANGING FROM 30 TO 40 MPH WITH SOME GUSTS UP TO 45 MPH OVER ALL OF DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY. TXZ256-257-211800- /O.EXA.KBRO.FG.Y.0019.000000T0000Z-151121T1400Z/ /O.CON.KBRO.WI.Y.0010.151121T1700Z-151122T0000Z/ COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 410 AM CST SAT NOV 21 2015 ...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM CST THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM CST THIS MORNING. * TIMING...FROM NOW UNTIL A COUPLE OF HOURS AFTER SUNRISE THIS MORNING FOR THE DENSE FOG...AND LATE THIS MORNING THROUGH EARLY THIS EVENING FOR THE STRONG WINDS. * WINDS...NORTH WINDS 30 TO 40 MPH WITH GUSTS UP TO 45 MPH. * VISIBILITY...ONE QUARTER OF A MILE OR LESS IN ANY DENSE FOG. * IMPACTS...MOVE LIGHT AND MODERATE WEIGHT ITEMS...SUCH AS PATIO FURNITURE...EMPTY TRASH CANS...AND PORTABLE BASKETBALL POSTS... INDOORS. HIGH PROFILE OR LIGHT WEIGHT VEHICLES MAY BE DIFFICULT TO DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES AND IN CROSS WINDS. HAZARDOUS DRIVING CONDITIONS ARE LIKELY IN ANY DENSE FOG. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH FOR AT LEAST 2 HOURS...AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. && $$ TXZ250-251-253>255-211800- /O.CON.KBRO.FG.Y.0019.000000T0000Z-151121T1400Z/ /O.CON.KBRO.WI.Y.0010.151121T1700Z-151122T0000Z/ BROOKS-KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON- INCLUDING THE CITIES OF...FALFURRIAS...SARITA...MCALLEN... EDINBURG...PHARR...MISSION...WESLACO...RAYMONDVILLE... BROWNSVILLE...HARLINGEN 410 AM CST SAT NOV 21 2015 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING... * TIMING...FROM NOW UNTIL A COUPLE OF HOURS AFTER SUNRISE THIS MORNING FOR THE DENSE FOG...AND LATE THIS MORNING THROUGH EARLY THIS EVENING FOR THE STRONG WINDS. * WINDS...NORTH WINDS 30 TO 40 MPH WITH GUSTS UP TO 45 MPH. * VISIBILITY...ONE QUARTER OF A MILE OR LESS IN ANY DENSE FOG. * IMPACTS...MOVE LIGHT AND MODERATE WEIGHT ITEMS...SUCH AS PATIO FURNITURE...EMPTY TRASH CANS...AND PORTABLE BASKETBALL POSTS... INDOORS. HIGH PROFILE OR LIGHT WEIGHT VEHICLES MAY BE DIFFICULT TO DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES AND IN CROSS WINDS. HAZARDOUS DRIVING CONDITIONS ARE LIKELY IN ANY DENSE FOG. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH FOR AT LEAST 2 HOURS...AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. MOTORISTS SHOULD SLOW DOWN...USE LOW BEAM HEADLIGHTS...AND MAINTAIN A SAFE DISTANCE BETWEEN VEHICLES. && $$ TXZ248-249-252-211800- /O.CON.KBRO.WI.Y.0010.151121T1700Z-151122T0000Z/ ZAPATA-JIM HOGG-STARR- INCLUDING THE CITIES OF...ZAPATA...HEBBRONVILLE... RIO GRANDE CITY...ROMA 410 AM CST SAT NOV 21 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING... * TIMING...LATE THIS MORNING THROUGH EARLY THIS EVENING. * WINDS...NORTH WINDS 30 TO 40 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...MOVE LIGHT AND MODERATE WEIGHT ITEMS...SUCH AS PATIO FURNITURE...EMPTY TRASH CANS...AND PORTABLE BASKETBALL POSTS... INDOORS. HIGH PROFILE OR LIGHT WEIGHT VEHICLES MAY BE DIFFICULT TO DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES AND IN CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH FOR AT LEAST 2 HOURS...AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. && $$ TOMASELLI
711 WWUS74 KBRO 211413 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 813 AM CST SAT NOV 21 2015 ...STRONG WINDS TO AFFECT RIO GRANDE VALLEY... .A VERY STRONG COLD FRONT WILL MOVE THROUGH DEEP SOUTH TEXAS AROUND NOON TODAY. STRONG NORTH WINDS WILL DEVELOP ALONG AND BEHIND THE FRONT LATE THIS MORNING THROUGH EARLY THIS EVENING RANGING FROM 30 TO 40 MPH WITH SOME GUSTS UP TO 45 MPH OVER ALL OF DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY. TXZ250-251-253>257-212215- /O.EXP.KBRO.FG.Y.0019.000000T0000Z-151121T1400Z/ /O.CON.KBRO.WI.Y.0010.151121T1700Z-151122T0000Z/ BROOKS-KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON- COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...FALFURRIAS...SARITA...MCALLEN... EDINBURG...PHARR...MISSION...WESLACO...RAYMONDVILLE... BROWNSVILLE...HARLINGEN...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 813 AM CST SAT NOV 21 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING... * TIMING...LATE THIS MORNING THROUGH EARLY THIS EVENING. * WINDS...NORTH WINDS 30 TO 40 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...MOVE LIGHT AND MODERATE WEIGHT ITEMS...SUCH AS PATIO FURNITURE...EMPTY TRASH CANS...AND PORTABLE BASKETBALL POSTS... INDOORS. HIGH PROFILE OR LIGHT WEIGHT VEHICLES MAY BE DIFFICULT TO DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES AND IN CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH FOR AT LEAST 2 HOURS...AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. && $$ TXZ248-249-252-212215- /O.CON.KBRO.WI.Y.0010.151121T1700Z-151122T0000Z/ ZAPATA-JIM HOGG-STARR- INCLUDING THE CITIES OF...ZAPATA...HEBBRONVILLE... RIO GRANDE CITY...ROMA 813 AM CST SAT NOV 21 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING... * TIMING...LATE THIS MORNING THROUGH EARLY THIS EVENING. * WINDS...NORTH WINDS 30 TO 40 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...MOVE LIGHT AND MODERATE WEIGHT ITEMS...SUCH AS PATIO FURNITURE...EMPTY TRASH CANS...AND PORTABLE BASKETBALL POSTS... INDOORS. HIGH PROFILE OR LIGHT WEIGHT VEHICLES MAY BE DIFFICULT TO DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES AND IN CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH FOR AT LEAST 2 HOURS...AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. && $$
447 WWUS74 KBRO 212358 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 558 PM CST SAT NOV 21 2015 ...STRONG WINDS CONTINUING TO AFFECT THE LOWER TEXAS COAST THIS EVENING... .STRONG NORTH WINDS WILL CONTINUE FROM SOUTH PADRE ISLAND THROUGH PORT MANSFIELD UNTIL MID EVENING...BEFORE SLOWLY DIMINISHING OVERNIGHT. NORTH WINDS HAVE DIMINISHED TO 15 TO 25 MPH WITH A FEW HIGHER GUSTS AWAY FROM THE COAST ACROSS THE RIO GRANDE VALLEY AND DEEP SOUTH TEXAS...AND THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE IN THESE LOCATIONS. TXZ248>255-220100- /O.CAN.KBRO.WI.Y.0010.000000T0000Z-151122T0000Z/ ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON- INCLUDING THE CITIES OF...ZAPATA...HEBBRONVILLE...FALFURRIAS... SARITA...RIO GRANDE CITY...ROMA...MCALLEN...EDINBURG...PHARR... MISSION...WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN 558 PM CST SAT NOV 21 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE WIND ADVISORY. NORTH WINDS HAD DIMINISHED TO 15 TO 25 MPH BY 6 PM AND WILL RANGE FROM 10 TO 20 MPH WITH GUSTS TO 25 MPH BY 9 PM...CONTINUING OVERNIGHT...ACROSS MOST OF THE RIO GRANDE VALLEY AND DEEP SOUTH TEXAS. $$ TXZ256-257-220400- /O.EXT.KBRO.WI.Y.0010.000000T0000Z-151122T0400Z/ COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 558 PM CST SAT NOV 21 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS EVENING... * TIMING...THROUGH MID SATURDAY EVENING. * WINDS...NORTH WINDS 25 TO 35 MPH WITH GUSTS UP TO 40 MPH. * IMPACTS...HIGH PROFILE OR LIGHT WEIGHT VEHICLES MAY BE DIFFICULT TO DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES AND IN CROSS WINDS INCLUDING THE QUEEN ISABELLA BRIDGE BETWEEN PORT ISABEL AND SOUTH PADRE ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH FOR AT LEAST 2 HOURS...AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. && $$ 52/BSG
343 WWUS74 KBRO 220406 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1006 PM CST SAT NOV 21 2015 ...WINDS GRADUALLY DIMINISHING ALONG THE LOWER TEXAS COAST... .CANADIAN HIGH PRESSURE BUILDING IN BEHIND A COLD FRONT THAT SWEPT THE COAST SATURDAY AFTERNOON WILL ALLOW WINDS TO SLOWLY DECREASE OVERNIGHT FROM SOUTH PADRE ISLAND TO PORT ISABEL AND PORT MANSFIELD. TXZ256-257-220515- /O.EXP.KBRO.WI.Y.0010.000000T0000Z-151122T0400Z/ COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 1006 PM CST SAT NOV 21 2015 ...WIND ADVISORY HAS EXPIRED... WINDS WERE BEGINNING TO SLOWLY DIMINISH ALONG THE LOWER TEXAS COAST OF CAMERON AND WILLACY COUNTY BY MID EVENING SATURDAY. SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH WILL PREVAIL THROUGH MIDNIGHT...THEN DIMINISH TO 15 TO 20 MPH WITH GUSTS 25 TO 30 MPH FROM MIDNIGHT THROUGH 6 AM SUNDAY. DRIVERS SHOULD STILL USE CAUTION WHILE CROSSING THE QUEEN ISABELLA CAUSEWAY BETWEEN PORT ISABEL AND SOUTH PADRE ISLAND OVERNIGHT. $$ 52/BSG
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this wind advisory went out at Nov 20, 3:22 PM CST, 3 minutes earlier.
Area forecast discussion, Nov 20, 3:22 PM CST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
322 PM CST FRI NOV 20 2015
.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...THE COMBINATION OF
COASTAL SURFACE TROFFING AND AREAS OF 500 MB VORTICITY MOVING OVER
DEEP SOUTH TX HAS PRODUCED PRETTY WIDESPREAD RAINFALL OVER THE
EASTERN HALF OF THE BRO CWA TODAY WITH SOME ISOLATED T-STORMS
RUMBLING NEAR THE COASTLINE. THE SHORT TERM MODELS INDICATE THAT
DRIER AIR WILL START TO FILTER INTO THE REGION FROM THE WEST LATER
TONIGHT WHICH SHOULD ALLOW FOR A BRIEF BREAK IN THE CONV THROUGH
THE OVERNIGHT HOURS. THE NEXT PUNCH TO THE REGION WILL BE DUE TO A
VERY STRONG 500 MB TROUGH AXIS DIGGING ACROSS THE CENTRAL PLAINS
STATES. THIS WILL DRIVE A VERY STRONG COLD FRONT THROUGH THE
RGV TOMORROW WHICH SHOULD FIRE OFF ANOTHER ROUND OF PCPN WITH THE
WIND SHIFT. THE 12Z BRO SOUNDING SHOWED A PWAT OF 1.92 INCHES WITH
THE BETTER SATURATION LOCATED BELOW THE 600 MB LEVEL. EXPECT
ENOUGH MOISTURE AND INSTABILITY TO RESIDE OVER THE RGV TOMORROW TO
INTERACT WITH THE SOUTHWARD MOVING COLD FRONT TO GIVE US A DECENT
THREAT OF SHOWERS/THUNDERSTORMS. THE ATMS WILL STABILIZE NICELY
AFTER THE FRONT AS MORE STABLE AIR MOVES IN FROM THE NORTH.
SHORT TERM GUIDANCE IS IN PRETTY GOOD AGREEMENT WITH THE TIMING
AND PASSAGE OF THE FRONT SATURDAY WITH THE ECMWF BEING A LITTLE
SLOWER THAN THE NAM/GFS. ACCORDINGLY THE ECMWF SHOWS A LITTLE
BETTER WARMUP TOMORROW AHEAD OF THE FRONT. AFTER THE FROPA THE CAA
IS PRETTY STRONGLY INDICATED BY THE NAM/GFS/ECMWF WITH LOWS
TOMORROW NIGHT DROPPING INTO THE 40S TO NEAR 50. WILL OPT FOR A
GENERAL THREE WAY BLEND OF THE THESE MODELS FOR THE SHORT TERM BUT
WILL LEAN CLOSER TO THE ECMWF FOR HIGH TEMPS TOMORROW.
THE PGF IN THE WAKE OF THE FRONT TOMORROW AFTERNOON MAY BE STRONG
ENOUGH TO PUSH THE SURFACE WINDS UP TO NEAR WIND ADVISORY LEVELS
MAINLY NEAR THE COASTLINE. WILL ISSUE A WIND ADVISORY FOR THE
EASTERN THREE COUNTIES TO TOMORROW AFTERNOON AND EVENING.
.LONG TERM /SUNDAY THROUGH FRIDAY/...SUMMARY: WEATHER BEHIND AN
AUTUMN COLD FRONT WILL BE CLOUDY AND COOL THROUGH SUNDAY NIGHT. A
WARMING TREND WILL ENSUE MONDAY THROUGH THE WK AS SOUTHEAST WINDS
RETURN...ALONG WITH INCREASING MOISTURE AND RAIN CHANCES. END
SUMMARY.
LOW TEMPERATURES SUNDAY MORNING WILL RANGE FROM THE LOWER 50S ALONG
THE COAST TO THE MID 40S ACROSS THE RANCHLANDS AND BRUSH COUNTRY OF
THE INLAND NORTHERN TIER COUNTIES. ABSOLUTE LOW TEMPS MAY NOT OCCUR
UNTIL SOMETIME AFTER DAWN SUNDAY...WHEN DIURNAL HEATING HALTS THE
EFFECTS OF STRONG CAA.
HIGH TEMPS ON SUNDAY WILL RANGE FROM 55 TO 60...ABOUT 15 DEGREES
BELOW NORMAL AND ROUGHLY MATCHING WHAT WOULD BE NORMALS FOR NIGHT.
RAIN WILL ESSENTIALLY END ON SUNDAY AS HIGH PRES SPREADS OVER THE
AREA...BUT A COASTAL TROUGH WILL KEEP MOISTURE AND CLOUDINESS CLOSE
TO THE COAST...WITH A FEW SHOWERS LINGERING OVER THE WATER. LOW
TEMPERATURES SUNDAY NIGHT WILL RANGE FROM THE LOWER 40S ACROSS THE
NORTHERN RANCHLANDS TO ONLY THE LOWER 50S ALONG THE COAST. THE LOWS
WILL RUN AROUND 10 DEGREES BELOW NORMAL.
CLEARING AND A REBOUND OF HIGH TEMPERATURES INTO THE 60S WILL OCCUR
ON MONDAY...WITH WINDS VEERING TO EAST AND THEN SOUTHEAST. AS WINDS
BECOME SOUTHEAST MONDAY NIGHT INTO TUESDAY...MOISTURE AND SHOWERS...
AS WELL AS INCREASING CLOUDINESS...WILL MOVE BACK UP FROM THE SOUTH.
OTHERWISE...THE WARMING TREND WILL CONTINUE ON TUESDAY AND WEDNESDAY
WITH NEAR NORMAL TEMPERATURES... WHILE WARMER THAN NORMAL TEMPS WILL
OCCUR ON THURSDAY. THE REST OF THE FORECAST WILL FEATURE A WARMING
TREND WITH LOW END RAIN CHANCES FROM TIME TO TIME AS MOISTURE MOVES
BACK UP FROM THE SOUTH.
A MID LEVEL SHORT WAVE TROUGH WILL DIG INTO THE SOUTHWEST TUESDAY
AND BEYOND...SETTING UP A PLAINS STORM SYSTEM AROUND MID WEEK. THE
NEXT FRONT WILL MOVE INTO NORTH AND CENTRAL TEXAS THURSDAY NIGHT
INTO FRIDAY...PUSHING INTO DEEP SOUTH TEXAS FRIDAY NIGHT INTO SAT.
&&
.MARINE...BUOY AND SURFACE OBS NEAR THE COAST TODAY INDICATE A
PRETTY MODERATE ONSHORE FLOW WHICH WILL MAINTAIN DECENT SWELLS AND
CHOPPY BAY CONDITIONS. THESE WILL PERSIST THROUGH EARLY TOMORROW
MORNING WITH THE MAIN MARINE EVENT EXPECTED AFTER THE FROPA
TOMORROW. MSL FIELDS AFTER THE FRONT WILL BE PRETTY TIGHTLY PACKED
ALLOWING FOR THE NORTHERLY WINDS TO PUSH UP NEAR GALE CRITERIA. SO
HAVE UPDATED THE GALE WATCH TO A GALE WARNING MAINLY FOR TOMORROW
AFTERNOON AND EVENING. THE PGF WILL THEN START TO WEAKEN INTO
SUNDAY ALLOWING FOR THE WINDS AND SEAS TO DECREASE.
SUNDAY THROUGH TUESDAY...SUMMARY: ADVERSE CONDITIONS LEFT OVER FROM
A STRONG SATURDAY COLD FRONT WILL BE ONGOING SUNDAY MORNING. SMALL
CRAFT ADVISORY CONDITIONS WILL CONTINUE UNTIL SEAS DIMINISH SUNDAY
NIGHT. END SUMMARY.
STRONG 1030 TO 1035 MB HIGH PRESSURE STRETCHING FROM TEXAS TO THE
MID MISSISSIPPI VALLEY SUNDAY WILL SUPPORT A TIGHT GRADIENT OVER THE
NORTHWEST GULF...WHERE STRONG NORTH WINDS AND HIGH SEAS WILL BE
ONGOING SUNDAY. AS HIGH PRESSURE SHIFTS EAST AND SLOWLY WEAKENS
SUNDAY NIGHT...THE GRADIENT WILL RELAX AND WINDS WILL DECREASE TO
MDT NORTHEAST. HIGH SEAS WILL TAKE A LITTLE LONGER TO DIMINISH...
BUT ADVISORY CONIDITIONS SHOULD END BY MONDAY MORNING. WINDS WILL
VEER TO SOUTHEAST MONDAY THROUGH TUESDAY AS A MORE TYPICAL PATTERN
RETURNS. WITH DEEPENING LOW PRESSURE IN THE HIGH PLAINS TUESDAY...
WINDS WILL INCREASE TO HIGH MODERATE OR FRESH...AND SEAS WILL BUILD
TO AROUND SIX FEET. THUS...SMALL SCRAFT WILL LIKELY NEED TO EXERCISE
CAUTION ON TUESDAY. COASTAL SHOWERS WILL ALSO INCREASE TUESDAY WITH
THE MOISTURE RETURN FROM THE SOUTHEAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 72 78 53 60 / 60 60 30 10
BROWNSVILLE 71 80 51 60 / 60 60 40 10
HARLINGEN 70 80 50 60 / 60 60 30 10
MCALLEN 70 80 49 60 / 50 60 30 10
RIO GRANDE CITY 69 80 48 60 / 20 60 20 0
SOUTH PADRE ISLAND 74 76 56 61 / 60 60 40 20
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM 11 AM SATURDAY TO MIDNIGHT CST SATURDAY NIGHT
FOR TXZ251-254>257.
GM...GALE WARNING FROM NOON SATURDAY TO 6 AM CST SUNDAY FOR GMZ130-
132-135-150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
SHORT TERM...60
LONG TERM...54
GRAPHICAST/UPPER AIR...HERGERTHazardous weather outlook, Nov 20, 8:30 AM CST, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 830 AM CST FRI NOV 20 2015 TXZ248>257-212200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 830 AM CST FRI NOV 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES THROUGH THE ENTIRE FORECAST PERIOD. A WIND ADVISORY MAY BE NEEDED FOR PORTIONS OF DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY SATURDAY AFTERNOON DUE TO STRONG WINDS BEHIND A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-212200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX-LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM-WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 830 AM CST FRI NOV 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A GALE WATCH HAS BEEN POSTED ALONG THE LOWER TEXAS COAST SATURDAY THROUGH SATURDAY NIGHT DUE TO STRONG NORTH WINDS AND ELEVATED SEAS DEVELOPING IN THE WAKE OF A COLD FRONTAL PASSAGE ON SATURDAY. SMALL CRAFT ADVISORIES ARE LIKELY ALONG THE LOWER TEXAS COAST TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Nov 20, 2:35 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
235 PM CST FRI NOV 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM HEAVY RAIN BROWNSVILLE 25.93N 97.48W
11/20/2015 E1.00 INCH CAMERON TX TRAINED SPOTTER
&&
EVENT NUMBER BRO1500174
RJHThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 20, 8:16 AM CST | Gale Watch | BRO | 6 hr | |
| Nov 20, 10:32 AM CST | Coastal Flood Statement | BRO | Kenedy | 14 hr |
| Nov 20, 2:43 PM CST | Areal Flood Advisory | BRO | Cameron | 62 min |
| Nov 20, 2:43 PM CST | Gale Warning | BRO | 38 hr | |
| Nov 20, 3:36 PM CST | Areal Flood Advisory | BRO | Cameron | 84 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.